Open Access

On commuting symmetric operators


In this paper we present some conditions for a pair of commuting symmetric operators with a joint invariant dense domain in a Hilbert space, to have a commuting self-adjoint extension in the same space. The remarkable Godic-Lucenko theorem allows to get a convenient description of all such extensions.

Full Text

Article Information

TitleOn commuting symmetric operators
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 2, 198-200
MathSciNet MR2978195
zbMATH 1258.47037
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

S. M. Zagorodnyuk
School of Mathematics and Mechanics, Karazin Kharkiv National University, 4 Svobody sq., Kharkiv, 61077, Ukraine

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

Citation Example

S. M. Zagorodnyuk, On commuting symmetric operators, Methods Funct. Anal. Topology 18 (2012), no. 2, 198-200.


@article {MFAT645,
    AUTHOR = {Zagorodnyuk, S. M.},
     TITLE = {On commuting symmetric operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {2},
     PAGES = {198-200},
      ISSN = {1029-3531},
  MRNUMBER = {MR2978195},
 ZBLNUMBER = {1258.47037},
       URL = {},

All Issues